# SDR 08FDEA02864

- Difficulty date: July 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC0504501
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP, INBD HINGE, FAIRING ATTACH BRACKET IS CRACKED AFT OF THE FLAP TRANSMITTER IN THREE LOCATIONS.  REMOVED FAIRING TO FOM REF DC/MD-10 SRM 51-31-01; VOL II.  REMOVED THE -1 TEE, -19 CLIP, -51 CLIP AND -1 CRACKED BRACKET REF DC/MD-10 SRM 51-31-01, VOL II.  LOCATED AND DRILLED NEW STRUCTURE AND INSTALLED A NEW STRUCTURE REF DC/MD-10 SRM 51-31-01, VOL II.  REINSTALLED FAIRING REF DC/MD-10 SRM 51-31-01, VOL II.
